# SDR GLBA20110803F

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,595 hours, 30,790 cycles
- Engine: Pwa PW118
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Broken
- Location: Autofeathering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE AUTOFEATHER WOULD NOT TEST ON THE LT ENGINE.  MX FOUND WIRE W110-1836-24 AT PLUG P0941 BROKEN, REPAIRED WIRE IAW D426 AND PLUG, OPS CHECKED GOOD.
